# SDR CA970421056

- Difficulty date: January 6, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 16,515 hours
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Gear
- Part number: 206040270003
- Condition: Worn
- Location: Freewheel Unit
- Component: Engine/Transmiss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REAR ADAPTER SPLINES WORN WELL BEYOND LIMITS.
